Muhammad Ammar Shafi, Mohd Saifullah Rusiman
      The use of fuzzy linear regression models for tumor size in colorectal cancer in hospital of Malaysia
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2749-2759
      http://dx.doi.org/10.12988/ams.2015.5175
Copyright © 2015 Muhammad Ammar Shafi and Mohd Saifullah Rusiman. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.